MathSciNet Relay Station
MathSciNet bibliographic data
MR2533329 34K20 (34K50 60H30 92B20)
Xu, Liguang; Xu, Daoyi Exponential $p$-stability of impulsive stochastic neural networks with mixed delays. Chaos Solitons Fractals 41 (2009), no. 1, 263–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement